# SDR DL72S951952

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FRAME CRACKED .5 CRACK IN FRAME STA 277 STGR 16L.  ROUTED OUT DAMAGE IN FRAME STGR 16L STA 277.  FABRICATED REPAIR PER SRM 51-40-2 FIG 1, INSTALLED REPAIR PER SRM 51-40-2 FIG 1.
